# SDR NACA201410260015

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 685-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED FRETTING CORROSION AND PITTING CORROSION UNDER NUT PLATES ON THE PANEL MOUNTING TANG OF THE KEELBEAM, LOWER OTBD CHORD.  BLENDED OUT OF LIMITS.  REPAIRED IAW TASS DOCUMENT 121058-R021, REV 5, REF MCO 0001002513, WO 1320443.
